Published: 1996-09-30

Topological degree methods in BVPS with nonlinear conditions

Irena Rachůnková

Abstract

We consider the second order differential equation
x" = f(t,x,x'),
where f is a Carathéodory function. We prove the existence of at least one solution of the equation satisfying the nonlinear boundary conditions
g1(x(a),x'(a)) = 0, g2(x(b),x'(b)) = 0.
Our methods of proofs are based on the topological degree arguments for auxiliary operator equation.

Download files

Citation rules

Rachůnková, I. (1996). Topological degree methods in BVPS with nonlinear conditions. Annales Mathematicae Silesianae, 10, 103–110. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14197

Similar Articles

1 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.

Domyślna okładka

Vol. 10 (1996)
Published: 1996-09-30


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.